# SDR SWIA202503060113

- Difficulty date: January 13, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FLOOR SUPPORT ON RBL12.00 BETWEEN FS 250.00 - FS 280.00 HAS CRACK TRANS 29466102     (C-CHECK RO 3/5/2025)    REMOVED AND REPLACED NEW  NEW ANGLE FLOOR SUPPORT ON RBL12.00 BETWEEN FS 250 - FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337.
